# SDR CALA2020120701344

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 27,839 hours, 2,600 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 25211052
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM EMERGENCY LIGHT OPERATIONS TEST FOUND PAX SEAT 3D EMERGENCY LIGHT CONNECTOR WIRES DETACHED.  REPLACED PAX SEAT 3D EMERGENCY LIGHT CONNECTOR AND PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHT FOUND ''SATISFACTORY'', REF TO SWPM 20-30-15 REV 75 & AMM 33-51-00-00C-320A REV 1 42.
